Buy Sunmark Infants Ibuprofen Oral Suspension Drops Berry 0.5 oz by Sunmark Online at Low Prices - Herbsdaily.com
{"id":2587472429141,"title":"Sunmark Infants Ibuprofen Oral Suspension Drops Berry 0.5 oz by Sunmark","handle":"sunmark-infants-ibuprofen-oral-suspension-drops-48970","description":"\u003cb\u003eProduct Description\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e Pain Reliever, Fever Reducer For Ages 6 Mon to 23 Mon Lasts Up to 8 Hours Alcohol Free \u003cbr\u003e\u003cbr\u003e\u003cb\u003eProduct Benefits\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eIngredients\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cimg src=\"https:\/\/admin.herbspro.com\/images\/productsupimg\/88630.jpg\"\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eSuggestions\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eThis product does not contain directions or complete warnings for adult use. Do not give more than directed. Do not give longer than 10 days, unless directed by a doctor (see Warnings). Shake well before using. Find the right dose on chart below. If possible, use weight to dose; otherwise use age. Measure with dosing device provided. Do not use with any other device. Dispense liquid slowly into the child's mouth, toward the inner cheek. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Under 6 mos: Ask a doctor. 12-17 lbs, 6-11 mos: 1.25 mL. 18-23 lbs, 12-23 mos: 1.875 mL. Store at 20-25 degrees C (68-77 degrees F). This product is intended for use in children ages 6 months to 23 months.\u003cbr\u003e\u003cbr\u003e\u003cb\u003eExtra Info\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eSpecial Note\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eWarnings\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003ewarning: This product contains a nonsteroidal anti-inflammatory drug (NSAID) which may cause stomach bleeding. The chance is higher if the child: has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing an NSAID (aspirin, ibuprofen, naproxen or others); takes more or for a longer time than directed.Ask a doctor or pharmacist before use if the child is: under a doctor's care for any serious condition; taking any other drug. When using this product: give with food or milk if stomach upset occurs; the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. Stop use and ask a doctor if: child experiences any of the following signs of stomach bleeding: feels faint, vomits blood, has bloody or black stools, has stomach pain that does not get better; the child does not get any relief within first day (24 hours) of treatment; fever or pain gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.\u003cbr\u003e\u003cbr\u003e\u003cb\u003eDisclaimer\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eHerbsDaily.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.\u003cbr\u003e\u003cbr\u003e\u003cb\u003eCalifornia Proposition 65 WARNING\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eSome products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product.","published_at":"2019-05-30T03:27:47-07:00","created_at":"2019-05-30T03:27:47-07:00","vendor":"Sunmark","type":"Analgesics","tags":["Analgesics","Below-$ 5Brand_Sunmark","Fever","Health\u0026Fitness","OFF_10%","Offer_30%_40%_Off","OTC_Analgesics","OverCounters","Pain","Sunmark","Sunmark_for_sale30%_Offer"],"price":539,"price_min":539,"price_max":539,"available":true,"price_varies":false,"compare_at_price":539,"compare_at_price_min":539,"compare_at_price_max":539,"compare_at_price_varies":false,"variants":[{"id":32896738132053,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"48970","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Sunmark Infants Ibuprofen Oral Suspension Drops Berry 0.5 oz by Sunmark","public_title":null,"options":["Default Title"],"price":539,"weight":68,"compare_at_price":539,"inventory_management":"shopify","barcode":"010939352330","requires_selling_plan":false,"selling_plan_allocations":[]}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/0083\/7032\/3541\/products\/48970_c539a6d9-5d7f-4574-84e7-1c45fbcec0fa.jpg?v=1602532832"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/0083\/7032\/3541\/products\/48970_c539a6d9-5d7f-4574-84e7-1c45fbcec0fa.jpg?v=1602532832","options":["Title"],"media":[{"alt":"Sunmark Infants Ibuprofen Oral Suspension Drops Berry 0.5 oz by Sunmark (2587472429141)","id":1415713718357,"position":1,"preview_image":{"aspect_ratio":1.0,"height":500,"width":500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/7032\/3541\/products\/48970_c539a6d9-5d7f-4574-84e7-1c45fbcec0fa.jpg?v=1602532832"},"aspect_ratio":1.0,"height":500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/7032\/3541\/products\/48970_c539a6d9-5d7f-4574-84e7-1c45fbcec0fa.jpg?v=1602532832","width":500}],"requires_selling_plan":false,"selling_plan_groups":[],"content":"\u003cb\u003eProduct Description\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e Pain Reliever, Fever Reducer For Ages 6 Mon to 23 Mon Lasts Up to 8 Hours Alcohol Free \u003cbr\u003e\u003cbr\u003e\u003cb\u003eProduct Benefits\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eIngredients\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cimg src=\"https:\/\/admin.herbspro.com\/images\/productsupimg\/88630.jpg\"\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eSuggestions\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eThis product does not contain directions or complete warnings for adult use. Do not give more than directed. Do not give longer than 10 days, unless directed by a doctor (see Warnings). Shake well before using. Find the right dose on chart below. If possible, use weight to dose; otherwise use age. Measure with dosing device provided. Do not use with any other device. Dispense liquid slowly into the child's mouth, toward the inner cheek. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Under 6 mos: Ask a doctor. 12-17 lbs, 6-11 mos: 1.25 mL. 18-23 lbs, 12-23 mos: 1.875 mL. Store at 20-25 degrees C (68-77 degrees F). This product is intended for use in children ages 6 months to 23 months.\u003cbr\u003e\u003cbr\u003e\u003cb\u003eExtra Info\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eSpecial Note\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eWarnings\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003ewarning: This product contains a nonsteroidal anti-inflammatory drug (NSAID) which may cause stomach bleeding. The chance is higher if the child: has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing an NSAID (aspirin, ibuprofen, naproxen or others); takes more or for a longer time than directed.Ask a doctor or pharmacist before use if the child is: under a doctor's care for any serious condition; taking any other drug. When using this product: give with food or milk if stomach upset occurs; the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. Stop use and ask a doctor if: child experiences any of the following signs of stomach bleeding: feels faint, vomits blood, has bloody or black stools, has stomach pain that does not get better; the child does not get any relief within first day (24 hours) of treatment; fever or pain gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.\u003cbr\u003e\u003cbr\u003e\u003cb\u003eDisclaimer\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eHerbsDaily.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.\u003cbr\u003e\u003cbr\u003e\u003cb\u003eCalifornia Proposition 65 WARNING\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eSome products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product."}
Product Description

Pain Reliever, Fever Reducer For Ages 6 Mon to 23 Mon Lasts Up to 8 Hours Alcohol Free

Product Benefits



Ingredients



Suggestions

This product does not contain directions or complete warnings for adult use. Do not give more than directed. Do not give longer than 10 days, unless directed by a doctor (see Warnings). Shake well before using. Find the right dose on chart below. If possible, use weight to dose; otherwise use age. Measure with dosing device provided. Do not use with any other device. Dispense liquid slowly into the child's mouth, toward the inner cheek. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Under 6 mos: Ask a doctor. 12-17 lbs, 6-11 mos: 1.25 mL. 18-23 lbs, 12-23 mos: 1.875 mL. Store at 20-25 degrees C (68-77 degrees F). This product is intended for use in children ages 6 months to 23 months.

Extra Info



Special Note



Warnings

warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID) which may cause stomach bleeding. The chance is higher if the child: has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing an NSAID (aspirin, ibuprofen, naproxen or others); takes more or for a longer time than directed.Ask a doctor or pharmacist before use if the child is: under a doctor's care for any serious condition; taking any other drug. When using this product: give with food or milk if stomach upset occurs; the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. Stop use and ask a doctor if: child experiences any of the following signs of stomach bleeding: feels faint, vomits blood, has bloody or black stools, has stomach pain that does not get better; the child does not get any relief within first day (24 hours) of treatment; fever or pain gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Disclaimer

HerbsDaily.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

California Proposition 65 WARNING

Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product.

Sunmark Infants Ibuprofen Oral Suspension Drops Berry 0.5 oz by Sunmark

 | Weight: 0.15 lb

$5.39

Maximum quantity available reached.
Product Description

Pain Reliever, Fever Reducer For Ages 6 Mon to 23 Mon Lasts Up to 8 Hours Alcohol Free

Product Benefits



Ingredients



Suggestions

This product does not contain directions or complete warnings for adult use. Do not give more than directed. Do not give longer than 10 days, unless directed by a doctor (see Warnings). Shake well before using. Find the right dose on chart below. If possible, use weight to dose; otherwise use age. Measure with dosing device provided. Do not use with any other device. Dispense liquid slowly into the child's mouth, toward the inner cheek. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Under 6 mos: Ask a doctor. 12-17 lbs, 6-11 mos: 1.25 mL. 18-23 lbs, 12-23 mos: 1.875 mL. Store at 20-25 degrees C (68-77 degrees F). This product is intended for use in children ages 6 months to 23 months.

Extra Info



Special Note



Warnings

warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID) which may cause stomach bleeding. The chance is higher if the child: has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing an NSAID (aspirin, ibuprofen, naproxen or others); takes more or for a longer time than directed.Ask a doctor or pharmacist before use if the child is: under a doctor's care for any serious condition; taking any other drug. When using this product: give with food or milk if stomach upset occurs; the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. Stop use and ask a doctor if: child experiences any of the following signs of stomach bleeding: feels faint, vomits blood, has bloody or black stools, has stomach pain that does not get better; the child does not get any relief within first day (24 hours) of treatment; fever or pain gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Disclaimer

HerbsDaily.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

California Proposition 65 WARNING

Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product.
     
Product Description

Pain Reliever, Fever Reducer For Ages 6 Mon to 23 Mon Lasts Up to 8 Hours Alcohol Free

Product Benefits



Ingredients



Suggestions

This product does not contain directions or complete warnings for adult use. Do not give more than directed. Do not give longer than 10 days, unless directed by a doctor (see Warnings). Shake well before using. Find the right dose on chart below. If possible, use weight to dose; otherwise use age. Measure with dosing device provided. Do not use with any other device. Dispense liquid slowly into the child's mouth, toward the inner cheek. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Under 6 mos: Ask a doctor. 12-17 lbs, 6-11 mos: 1.25 mL. 18-23 lbs, 12-23 mos: 1.875 mL. Store at 20-25 degrees C (68-77 degrees F). This product is intended for use in children ages 6 months to 23 months.

Extra Info



Special Note



Warnings

warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID) which may cause stomach bleeding. The chance is higher if the child: has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing an NSAID (aspirin, ibuprofen, naproxen or others); takes more or for a longer time than directed.Ask a doctor or pharmacist before use if the child is: under a doctor's care for any serious condition; taking any other drug. When using this product: give with food or milk if stomach upset occurs; the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. Stop use and ask a doctor if: child experiences any of the following signs of stomach bleeding: feels faint, vomits blood, has bloody or black stools, has stomach pain that does not get better; the child does not get any relief within first day (24 hours) of treatment; fever or pain gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Disclaimer

HerbsDaily.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

California Proposition 65 WARNING

Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product.
*LIST PRICES: Often pricing of an item on this site is provided in terms of a discount to a List Price, which is the price of the item as provided to us by a manufacturer or vendor before discounts are taken. It is important to keep in mind that the List Price may not be the prevailing market price or the regular retail price.
0
0
-->